MENTOR TEXAS MENTOR SILTEX ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Back to Search Results |
| Model Number |
3542615 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
03/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: n/a.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) year old caucasian female underwent breast augmentation revision with a 150cc saline mentor siltex round moderate profile breast implant and experienced deflation on the right side postoperatively.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.
Additional Manufacturer Narrative
Additional information: on july 15, 2020, the mentor failure analysis lab received the device for evaluation.Mentor also became aware that the patient underwent bilateral device removal and replacement with 175cc mentor memorygel breast implants, catalog number 3501751bc, serial numbers (b)(6) on the right side and (b)(6) on the left side on (b)(6) 2020.On july 20, 2020, mentor became aware that the patient also experienced bilateral breast assymetry.On july 28, 2020, the product investigation was completed.Device investigation summary: during the visual evaluation of the device, an area of siltex cracking was observed on the posterior aspect.Additionally, a tear was noted within the siltex cracking measuring approximately 0.8 cm.Siltex cracking is defined as a material separation occurring in the siltex layer and can eventually progress through the shell of siltex devices.Siltex cracking is ultimately a result of high stress.As part of our quality process, the manufacturing records of this lot-serial number were reviewed and the manufacturing standards were met prior to the release of this lot.Each device is visually inspected during manufacturing to ensure the device meets the required specifications prior to shipment.This report is for the patient's right-sided device.Manufacturer's reference number: (b)(4).